SOCIAL MEDIA

Thursday, November 7, 2019

Final Accutane Update

Hello darlings!!!

I am SUPER excited to say that I completed my 6 month course of Accutane! Looking back, it went by quickly BUT throughout the process, it has been super slow. The last two months were extremely mentally difficult for me. In the beginning, I had minor side effects such as extremely dry lips. That’s pretty much all I had for the first 4 months. Once I entered into month 5…oh dear! 

I experienced…

  • Dry eyes causing tearing. I had to stop wearing eye makeup. 
  • Joint pain and extreme back pain. It would take me a few moments to get up from the sofa. 
  • Blurred vision which caused me to fall down a flight of stairs
  • Skin peeling (especially my ears) 
  • Mental side effects such as anger, irritable, depression, anxiety, and feeling of being overwhelmed. This started to cause major issues in my personal life. 
  • Severe sun sensitivity
  • Skin rashes and sensitives

My dermatologist was great but he told me the only side effect would be dry lips. FALSE. I was traveling to Disney when I was finishing the last of my pills. I had a few extra days’ worth as an emergency stash but I started getting headaches. I just threw them away. 2 extra days wasn’t going to make a difference. I couldn’t take it anymore. During the last week, as soon as I would take a pill, I would instantly feel the difference with myself. 

Do I have any regrets about taking Accutane? No. I get compliments on my skin daily. Would I do it again? 100% NOT. I also would tell anyone to speak with their doctor before starting this treatment. It is also an exhausting process between all the bloodwork and doctor visits. 

I have never felt this happy with my skin before and I firmly believe this was my only option….BUT it was majorly difficult on my body and mental health. 

I am sooo happy with my skin and I am even more happier it’s over….

I did it. 
Mel

No comments :

Post a Comment